MathSciNet Relay Station
MathSciNet bibliographic data
MR3025690 60F05 (60G55 60K35 92D10)
Kersting, Götz The asymptotic distribution of the length of beta-coalescent trees. Ann. Appl. Probab. 22 (2012), no. 5, 2086–2107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement